# SDR ASAA2013110596304

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,070 hours, 1,303 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Abnormal
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR IN MANUAL OR AUTO, ALL DISTANCES, AND GAIN IN AUTO OR MANUAL SHOWS A WAGON WHEEL TYPE SPOKING AT ONE, TWO AND 3 O`CLOCK POSITIONS.  ACFT GROUNDED.   INFORMED THAT WX RADAR STARTED WORKING ABOUT 20 MINUTES BEFORE LANDING. ACCOMPLISHED GROUND VERIFICATION TEST IAW AMM 34-43-00-710 & FIM 34-43,  TASK 801, OPS NORMAL. NO FAULTS & WX RADAR R/T COOLING FAN OPS NORMAL.
